# SDR DALA2025050903636

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 25,485 hours, 19,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0952052) WHILE ON THE LINE IN SDF, A BELT LOADER STRUCK THE RH SIDE OF THE A/C BETWEEN STA 500 AND STA 500A. REPAIRED DAMAGE PER ERA 626220-14.
